# SDR 2003FA0000827

- Difficulty date: March 28, 2003
- Submitted: August 14, 2003
- Operation: General aviation
- Aircraft: N20JW
- Make and model: Beech 95-A55
- Aircraft serial: TC258
- Engine: Cont IO470*
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Drain
- Part number: BJ1000A13DO
- Condition: Failed
- Location: Valve Body
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

QUICK DRAIN FAILED, CAUSING TOTAL LOSS OF ENGINE OIL.  AFTER SHUTDOWN OF ENGINE, BROKEN OFF PART WAS FOUND.  AFTER REMOVING OIL PAN, ENGINE OIL WAS CHECKED AT TIME OF OIL LOSS AND HAD 4 QUARTS REMAINING, BUT WAS STILL DRAINING.
